Alert archive / Georgia / River Flood Warnings in 2014
River Flood Warning 97, NWS Tallahassee, FL
NWS Tallahassee, FL issued this river flood warning at Dec 27, 2014, 4:42 AM EST for Brooks County, Lowndes County, Georgia. It was in force for 7 days.
The area
The outline as issued.
The facts
- Issued
- Dec 27, 2014, 4:42 AM EST (09:42 UTC)
- Expired
- Jan 3, 2015, 4:42 AM EST
- In force
- 7 days
- Issued by
- NWS Tallahassee, FL
- Area
- Storm-based polygon
- Flood severity
- Moderate
Counties Brooks County, GA, Lowndes County, GA
The radar
The Moody AFB radar (KVAX), 42 km from the middle of the area, began a volume at 09:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Withlacoochee River near Quitman (US 84) (QUTG1). The gauge peaked at 28.24 ft at Dec 28, 2014, 5:00 PM EST.
- Action stage
- 99 ft
- Minor stage
- 104 ft
- Moderate stage
- 110 ft
- Major stage
- 113 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02318500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
450 WGUS42 KTAE 270942 FLWTAE FLOOD WARNING NATIONAL WEATHER SERVICE TALLAHASSEE FL 442 AM EST SAT DEC 27 2014 ...THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVERS IN GEORGIA... WITHLACOOCHEE RIVER NEAR QUITMAN (US 84) AFFECTING BROOKS AND LOWNDES COUNTIES PRECAUTIONARY/PREPAREDNESS ACTIONS... ALL PERSONS WITH INTEREST ALONG THE RIVER SHOULD BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN. FOR GRAPHICAL HYDROLOGIC INFORMATION...PLEASE GO TO WEATHER.GOV AND CLICK ON YOUR STATE. SELECT RIVERS AND LAKES AHPS UNDER CURRENT CONDITIONS AND CLICK ON YOUR RIVER POINT. && GAC027-185-280942- /O.NEW.KTAE.FL.W.0097.141227T0942Z-000000T0000Z/ /QUTG1.2.ER.141227T0855Z.141229T1235Z.000000T0000Z.NO/ 442 AM EST SAT DEC 27 2014 THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A * FLOOD WARNING FOR THE WITHLACOOCHEE RIVER NEAR QUITMAN (US 84). * UNTIL FURTHER NOTICE. * AT 4:00 AM SATURDAY THE STAGE WAS 19.0 FEET. * MINOR FLOODING IS OCCURRING. * FLOOD STAGE IS 19.0 FEET. * IMPACT...AT 19.0 FEET...THE RIVER OVERFLOWS ITS BANKS INTO WOODED BOTTOMLANDS. && LAT...LON 3084 8346 3074 8355 3064 8342 3063 8322 3073 8341 3079 8335 $$
13 follow-up statements
890 WGUS82 KTAE 271345 FLSTAE FLOOD STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 845 AM EST SAT DEC 27 2014 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA... WITHLACOOCHEE RIVER NEAR QUITMAN (US 84) AFFECTING BROOKS AND LOWNDES COUNTIES PRECAUTIONARY/PREPAREDNESS ACTIONS... ALL PERSONS WITH INTEREST ALONG THE RIVER SHOULD MONITOR THE LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN. FOR GRAPHICAL HYDROLOGIC INFORMATION...PLEASE GO TO WEATHER.GOV AND CLICK ON YOUR STATE. SELECT RIVERS AND LAKES AHPS UNDER CURRENT CONDITIONS AND CLICK ON YOUR RIVER POINT. && GAC027-185-281345- /O.CON.KTAE.FL.W.0097.000000T0000Z-000000T0000Z/ /QUTG1.2.ER.141227T0855Z.141229T1235Z.000000T0000Z.NO/ 845 AM EST SAT DEC 27 2014 THE FLOOD WARNING CONTINUES FOR THE WITHLACOOCHEE RIVER NEAR QUITMAN (US 84). * UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED. * AT 8:00 AM SATURDAY THE STAGE WAS 20.0 FEET. * MINOR FLOODING IS OCCURRING AND THE RIVER IS RISING. * FLOOD STAGE IS 19.0 FEET. * IMPACT...AT 21 FEET...SPOOK BRIDGE LANE BEGINS TO FLOOD. IMPACT...AT 23 FEET...BOAT RAMP AT THE CLYATTVILLE NANKIN ROAD IS FLOODED. && LAT...LON 3084 8346 3074 8355 3064 8342 3063 8322 3073 8341 3079 8335 $$
632 WGUS82 KTAE 272131 FLSTAE FLOOD STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 431 PM EST SAT DEC 27 2014 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA... WITHLACOOCHEE RIVER NEAR QUITMAN (US 84) AFFECTING BROOKS AND LOWNDES COUNTIES PRECAUTIONARY/PREPAREDNESS ACTIONS... ALL PERSONS WITH INTEREST ALONG THE RIVER SHOULD MONITOR THE LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN. FOR GRAPHICAL HYDROLOGIC INFORMATION...PLEASE GO TO WEATHER.GOV AND CLICK ON YOUR STATE. SELECT RIVERS AND LAKES AHPS UNDER CURRENT CONDITIONS AND CLICK ON YOUR RIVER POINT. && GAC027-185-282131- /O.CON.KTAE.FL.W.0097.000000T0000Z-000000T0000Z/ /QUTG1.2.ER.141227T0855Z.141229T1235Z.000000T0000Z.NO/ 431 PM EST SAT DEC 27 2014 THE FLOOD WARNING CONTINUES FOR THE WITHLACOOCHEE RIVER NEAR QUITMAN (US 84). * UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED. * AT 4:00 PM SATURDAY THE STAGE WAS 23.5 FEET AND RISING. * MINOR FLOODING IS OCCURRING WITH THE POTENTIAL FOR MODERATE FLOODING. * FLOOD STAGE IS 19.0 FEET. * IMPACT...AT 28.0 FEET...WATER APPROACHES THE ELEVATION OF THE ROAD SURFACE ALONG US HIGHWAY 84 AS WELL AS THE CLYATTVILLE NANKIN ROAD BRIDGE FURTHER DOWNSTREAM. WASTEWATER TREATMENT PLANT ON WETHERINGTON LANE BEGINS TO FLOOD. && LAT...LON 3084 8346 3074 8355 3064 8342 3063 8322 3073 8341 3079 8335 $$
947 WGUS82 KTAE 280631 FLSTAE FLOOD STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 131 AM EST SUN DEC 28 2014 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA... WITHLACOOCHEE RIVER NEAR QUITMAN (US 84) AFFECTING BROOKS AND LOWNDES COUNTIES PRECAUTIONARY/PREPAREDNESS ACTIONS... ALL PERSONS WITH INTEREST ALONG THE RIVER SHOULD MONITOR THE LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN. FOR GRAPHICAL HYDROLOGIC INFORMATION...PLEASE GO TO WEATHER.GOV AND CLICK ON YOUR STATE. SELECT RIVERS AND LAKES AHPS UNDER CURRENT CONDITIONS AND CLICK ON YOUR RIVER POINT. && GAC027-185-290631- /O.CON.KTAE.FL.W.0097.000000T0000Z-000000T0000Z/ /QUTG1.2.ER.141227T0855Z.141229T1235Z.000000T0000Z.NO/ 131 AM EST SUN DEC 28 2014 THE FLOOD WARNING CONTINUES FOR THE WITHLACOOCHEE RIVER NEAR QUITMAN (US 84). * UNTIL FURTHER NOTICE. * AT 1:00 AM SUNDAY THE STAGE WAS 26.8 FEET. * FLOOD STAGE IS 19.0 FEET. * IMPACT...AT 27.0 FEET...BEAVER RUN ROAD...SPAIN FERRY ROAD...AND OLD QUITMAN HIGHWAY ARE FLOODED. WATER WILL APPROACH STRUCTURES ALONG OLD QUITMAN HIGHWAY ON THE BROOKS COUNTY SIDE OF THE RIVER. && LAT...LON 3084 8346 3074 8355 3064 8342 3063 8322 3073 8341 3079 8335 $$
274 WGUS82 KTAE 281526 FLSTAE FLOOD STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 1026 AM EST SUN DEC 28 2014 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA... WITHLACOOCHEE RIVER NEAR QUITMAN (US 84) AFFECTING BROOKS AND LOWNDES COUNTIES PRECAUTIONARY/PREPAREDNESS ACTIONS... ALL PERSONS WITH INTEREST ALONG THE RIVER SHOULD MONITOR THE LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN. FOR GRAPHICAL HYDROLOGIC INFORMATION...PLEASE GO TO WEATHER.GOV AND CLICK ON YOUR STATE. SELECT RIVERS AND LAKES AHPS UNDER CURRENT CONDITIONS AND CLICK ON YOUR RIVER POINT. && GAC027-185-291526- /O.CON.KTAE.FL.W.0097.000000T0000Z-000000T0000Z/ /QUTG1.2.ER.141227T0855Z.141229T1235Z.000000T0000Z.NO/ 1026 AM EST SUN DEC 28 2014 THE FLOOD WARNING CONTINUES FOR THE WITHLACOOCHEE RIVER NEAR QUITMAN (US 84). * UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED. * AT 10:00 AM SUNDAY THE STAGE WAS 27.9 FEET. * MODERATE FLOODING IS OCCURRING AND WILL CONTINUE. * FLOOD STAGE IS 19.0 FEET. * FORECAST...THE RIVER IS SLOWLY RISING AND WILL LIKELY CREST LATER THIS EVENING WITHIN THE MODERATE FLOOD CATEGORY. * IMPACT...AT 28.0 FEET...WATER APPROACHES THE ELEVATION OF THE ROAD SURFACE ALONG US HIGHWAY 84 AS WELL AS THE CLYATTVILLE NANKIN ROAD BRIDGE FURTHER DOWNSTREAM. WASTEWATER TREATMENT PLANT ON WETHERINGTON LANE BEGINS TO FLOOD. && LAT...LON 3084 8346 3074 8355 3064 8342 3063 8322 3073 8341 3079 8335 $$
150 WGUS82 KTAE 282147 FLSTAE FLOOD STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 447 PM EST SUN DEC 28 2014 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA... WITHLACOOCHEE RIVER NEAR QUITMAN (US 84) AFFECTING BROOKS AND LOWNDES COUNTIES PRECAUTIONARY/PREPAREDNESS ACTIONS... ALL PERSONS WITH INTEREST ALONG THE RIVER SHOULD MONITOR THE LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN. FOR GRAPHICAL HYDROLOGIC INFORMATION...PLEASE GO TO WEATHER.GOV AND CLICK ON YOUR STATE. SELECT RIVERS AND LAKES AHPS UNDER CURRENT CONDITIONS AND CLICK ON YOUR RIVER POINT. && GAC027-185-292147- /O.CON.KTAE.FL.W.0097.000000T0000Z-000000T0000Z/ /QUTG1.2.ER.141227T0855Z.141229T1235Z.000000T0000Z.NO/ 447 PM EST SUN DEC 28 2014 THE FLOOD WARNING CONTINUES FOR THE WITHLACOOCHEE RIVER NEAR QUITMAN (US 84). * UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED. * AT 4:00 PM SUNDAY THE STAGE WAS 28.1 FEET. * MODERATE FLOODING IS OCCURRING AND WILL CONTINUE. * FLOOD STAGE IS 19.0 FEET. * FORECAST...THE RIVER IS CRESTING AROUND 28.1 FEET AND WILL BEGIN TO SLOWLY FALL LATE TONIGHT. * IMPACT...AT 28.0 FEET...WATER APPROACHES THE ELEVATION OF THE ROAD SURFACE ALONG US HIGHWAY 84 AS WELL AS THE CLYATTVILLE NANKIN ROAD BRIDGE FURTHER DOWNSTREAM. WASTEWATER TREATMENT PLANT ON WETHERINGTON LANE BEGINS TO FLOOD. && LAT...LON 3084 8346 3074 8355 3064 8342 3063 8322 3073 8341 3079 8335 $$
312 WGUS82 KTAE 290946 FLSTAE FLOOD STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 446 AM EST MON DEC 29 2014 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA... WITHLACOOCHEE RIVER NEAR QUITMAN (US 84) AFFECTING BROOKS AND LOWNDES COUNTIES PRECAUTIONARY/PREPAREDNESS ACTIONS... ALL PERSONS WITH INTEREST ALONG THE RIVER SHOULD BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN. FOR GRAPHICAL HYDROLOGIC INFORMATION...PLEASE GO TO WEATHER.GOV AND CLICK ON YOUR STATE. SELECT RIVERS AND LAKES AHPS UNDER CURRENT CONDITIONS AND CLICK ON YOUR RIVER POINT. && GAC027-185-300946- /O.CON.KTAE.FL.W.0097.000000T0000Z-000000T0000Z/ /QUTG1.2.ER.141227T0855Z.141229T1235Z.000000T0000Z.NO/ 446 AM EST MON DEC 29 2014 THE FLOOD WARNING CONTINUES FOR THE WITHLACOOCHEE RIVER NEAR QUITMAN (US 84). * UNTIL FURTHER NOTICE. * AT 4:00 AM MONDAY THE STAGE WAS 27.9 FEET. * MODERATE FLOODING IS OCCURRING. * FLOOD STAGE IS 19.0 FEET...MODERATE FLOOD STAGE IS 25 FEET. * IMPACT...AT 28.0 FEET...WATER APPROACHES THE ELEVATION OF THE ROAD SURFACE ALONG US HIGHWAY 84 AS WELL AS THE CLYATTVILLE NANKIN ROAD BRIDGE FURTHER DOWNSTREAM. WASTEWATER TREATMENT PLANT ON WETHERINGTON LANE BEGINS TO FLOOD. && LAT...LON 3084 8346 3074 8355 3064 8342 3063 8322 3073 8341 3079 8335 $$
572 WGUS82 KTAE 291530 FLSTAE FLOOD STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 1030 AM EST MON DEC 29 2014 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA... WITHLACOOCHEE RIVER ABOVE VALDOSTA (SKIPPER BRIDGE RD) AFFECTING BROOKS AND LOWNDES COUNTIES WITHLACOOCHEE RIVER NEAR QUITMAN (US 84) AFFECTING BROOKS AND LOWNDES COUNTIES PRECAUTIONARY/PREPAREDNESS ACTIONS... ALL PERSONS WITH INTEREST ALONG THE RIVER SHOULD MONITOR THE LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN. FOR GRAPHICAL HYDROLOGIC INFORMATION...PLEASE GO TO WEATHER.GOV AND CLICK ON YOUR STATE. SELECT RIVERS AND LAKES AHPS UNDER CURRENT CONDITIONS AND CLICK ON YOUR RIVER POINT. && GAC027-185-300051- /O.CON.KTAE.FL.W.0088.000000T0000Z-141230T0051Z/ /VDSG1.1.ER.141225T1930Z.141227T0430Z.141229T1851Z.NO/ 1030 AM EST MON DEC 29 2014 THE FLOOD WARNING CONTINUES FOR THE WITHLACOOCHEE RIVER ABOVE VALDOSTA (SKIPPER BRIDGE RD). * UNTIL THIS EVENING...OR UNTIL THE WARNING IS CANCELLED. * AT 9:30 AM MONDAY THE STAGE WAS 15.7 FEET. * MINOR FLOODING IS OCCURRING AND WILL CONTINUE. * FLOOD STAGE IS 15.0 FEET. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY THIS AFTERNOON. * IMPACT...AT 15.0 FEET...MINOR FLOODING BEGINS. LANGDALE PARK FLOODS. && LAT...LON 3103 8330 3084 8346 3079 8335 3100 8319 $$ GAC027-185-301529- /O.CON.KTAE.FL.W.0097.000000T0000Z-000000T0000Z/ /QUTG1.2.ER.141227T0855Z.141228T2200Z.000000T0000Z.NO/ 1030 AM EST MON DEC 29 2014 THE FLOOD WARNING CONTINUES FOR THE WITHLACOOCHEE RIVER NEAR QUITMAN (US 84). * UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED. * AT 10:00 AM MONDAY THE STAGE WAS 27.6 FEET. * MODERATE FLOODING IS OCCURRING. * FLOOD STAGE IS 19.0 FEET...MODERATE FLOOD STAGE IS 25 FEET. * IMPACT...AT 28.0 FEET...WATER APPROACHES THE ELEVATION OF THE ROAD SURFACE ALONG US HIGHWAY 84 AS WELL AS THE CLYATTVILLE NANKIN ROAD BRIDGE FURTHER DOWNSTREAM. WASTEWATER TREATMENT PLANT ON WETHERINGTON LANE BEGINS TO FLOOD. && LAT...LON 3084 8346 3074 8355 3064 8342 3063 8322 3073 8341 3079 8335 $$
555 WGUS82 KTAE 292233 FLSTAE FLOOD STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 533 PM EST MON DEC 29 2014 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA... WITHLACOOCHEE RIVER NEAR QUITMAN (US 84) AFFECTING BROOKS AND LOWNDES COUNTIES PRECAUTIONARY/PREPAREDNESS ACTIONS... ALL PERSONS WITH INTEREST ALONG THE RIVER SHOULD MONITOR THE LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN. FOR GRAPHICAL HYDROLOGIC INFORMATION...PLEASE GO TO WEATHER.GOV AND CLICK ON YOUR STATE. SELECT RIVERS AND LAKES AHPS UNDER CURRENT CONDITIONS AND CLICK ON YOUR RIVER POINT. && GAC027-185-302233- /O.CON.KTAE.FL.W.0097.000000T0000Z-000000T0000Z/ /QUTG1.2.ER.141227T0855Z.141228T2200Z.000000T0000Z.NO/ 533 PM EST MON DEC 29 2014 THE FLOOD WARNING CONTINUES FOR THE WITHLACOOCHEE RIVER NEAR QUITMAN (US 84). * UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED. * AT 5:00 PM MONDAY THE STAGE WAS 27.2 FEET. * MODERATE FLOODING IS OCCURRING AND WILL CONTINUE. * FLOOD STAGE IS 19.0 FEET. * IMPACT...AT 27.0 FEET...BEAVER RUN ROAD...SPAIN FERRY ROAD...AND OLD QUITMAN HIGHWAY ARE FLOODED. WATER WILL APPROACH STRUCTURES ALONG OLD QUITMAN HIGHWAY ON THE BROOKS COUNTY SIDE OF THE RIVER. && LAT...LON 3084 8346 3074 8355 3064 8342 3063 8322 3073 8341 3079 8335 $$
569 WGUS82 KTAE 300231 FLSTAE FLOOD STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 931 PM EST MON DEC 29 2014 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN FLORIDA... WITHLACOOCHEE RIVER NEAR PINETTA (CR 150) AFFECTING MADISON COUNTY WITHLACOOCHEE RIVER NEAR QUITMAN (US 84) AFFECTING BROOKS AND LOWNDES COUNTIES PRECAUTIONARY/PREPAREDNESS ACTIONS... ALL PERSONS WITH INTEREST ALONG THE RIVER SHOULD MONITOR THE LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN. FOR GRAPHICAL HYDROLOGIC INFORMATION...PLEASE GO TO WEATHER.GOV AND CLICK ON YOUR STATE. SELECT RIVERS AND LAKES AHPS UNDER CURRENT CONDITIONS AND CLICK ON YOUR RIVER POINT. && GAC027-185-310231- /O.CON.KTAE.FL.W.0097.000000T0000Z-000000T0000Z/ /QUTG1.2.ER.141227T0855Z.141228T2200Z.000000T0000Z.NO/ 931 PM EST MON DEC 29 2014 THE FLOOD WARNING CONTINUES FOR THE WITHLACOOCHEE RIVER NEAR QUITMAN (US 84). * UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED. * AT 9:00 PM MONDAY THE STAGE WAS 26.9 FEET. * MODERATE FLOODING IS OCCURRING. * FLOOD STAGE IS 19.0 FEET. * IMPACT...AT 27.0 FEET...BEAVER RUN ROAD, SPAIN FERRY ROAD, AND OLD QUITMAN HIGHWAY ARE FLOODED. WATER WILL APPROACH STRUCTURES ALONG OLD QUITMAN HIGHWAY ON THE BROOKS COUNTY SIDE OF THE RIVER. && LAT...LON 3084 8346 3074 8355 3064 8342 3063 8322 3073 8341 3079 8335 $$ FLC079-310230- /O.EXT.KTAE.FL.W.0098.141231T0300Z-150102T1359Z/ /PINF1.1.ER.141231T0300Z.141231T1800Z.150102T0759Z.NO/ 931 PM EST MON DEC 29 2014 THE FLOOD WARNING CONTINUES FOR THE WITHLACOOCHEE RIVER NEAR PINETTA (CR 150). * FROM TUESDAY EVENING TO FRIDAY MORNING...OR UNTIL THE WARNING IS CANCELLED. * AT 9:00 PM MONDAY THE STAGE WAS 75.4 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 79.0 FEET. * FORECAST...RISE ABOVE FLOOD STAGE BY TOMORROW LATE EVENING AND CONTINUE TO RISE TO NEAR 79.7 FEET BY WEDNESDAY EARLY AFTERNOON.THE RIVER WILL FALL BELOW FLOOD STAGE BY EARLY FRIDAY MORNING. && LAT...LON 3064 8342 3046 8329 3037 8320 3042 8316 3047 8320 3063 8322 $$
385 WGUS82 KTAE 301526 FLSTAE FLOOD STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 1026 AM EST TUE DEC 30 2014 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN FLORIDA... WITHLACOOCHEE RIVER NEAR PINETTA (CR 150) AFFECTING MADISON COUNTY ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA... WITHLACOOCHEE RIVER NEAR QUITMAN (US 84) AFFECTING BROOKS AND LOWNDES COUNTIES PRECAUTIONARY/PREPAREDNESS ACTIONS... ALL PERSONS WITH INTEREST ALONG THE RIVER SHOULD MONITOR THE LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN. FOR GRAPHICAL HYDROLOGIC INFORMATION...PLEASE GO TO WEATHER.GOV AND CLICK ON YOUR STATE. SELECT RIVERS AND LAKES AHPS UNDER CURRENT CONDITIONS AND CLICK ON YOUR RIVER POINT. && GAC027-185-311526- /O.CON.KTAE.FL.W.0097.000000T0000Z-000000T0000Z/ /QUTG1.2.ER.141227T0855Z.141228T2200Z.000000T0000Z.NO/ 1026 AM EST TUE DEC 30 2014 THE FLOOD WARNING CONTINUES FOR THE WITHLACOOCHEE RIVER NEAR QUITMAN (US 84). * UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED. * AT 10:00 AM TUESDAY THE STAGE WAS 25.9 FEET. * MODERATE FLOODING IS OCCURRING. * FLOOD STAGE IS 19.0 FEET AND MODERAGE FLOOD STAGE IS 25.0 FEET. && LAT...LON 3084 8346 3074 8355 3064 8342 3063 8322 3073 8341 3079 8335 $$ FLC079-311526- /O.EXT.KTAE.FL.W.0098.141231T0000Z-150102T1359Z/ /PINF1.1.ER.141231T0000Z.141231T1800Z.150102T0759Z.NO/ 1026 AM EST TUE DEC 30 2014 THE FLOOD WARNING CONTINUES FOR THE WITHLACOOCHEE RIVER NEAR PINETTA (CR 150). * FROM THIS EVENING TO FRIDAY MORNING...OR UNTIL THE WARNING IS CANCELLED. * AT 10:00 AM TUESDAY THE STAGE WAS 77.8 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 79.0 FEET. * FORECAST...RISE ABOVE FLOOD STAGE BY THIS EVENING AND CONTINUE TO RISE TO NEAR 79.9 FEET BY TOMORROW EARLY AFTERNOON.THE RIVER WILL FALL BELOW FLOOD STAGE BY EARLY FRIDAY MORNING. && LAT...LON 3064 8342 3046 8329 3037 8320 3042 8316 3047 8320 3063 8322 $$
977 WGUS82 KTAE 310128 FLSTAE FLOOD STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 828 PM EST TUE DEC 30 2014 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA... FLORIDA... WITHLACOOCHEE RIVER NEAR QUITMAN (US 84) AFFECTING BROOKS AND LOWNDES COUNTIES WITHLACOOCHEE RIVER NEAR PINETTA (CR 150) AFFECTING MADISON COUNTY PRECAUTIONARY/PREPAREDNESS ACTIONS... ALL PERSONS WITH INTEREST ALONG THE RIVER SHOULD MONITOR THE LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN. FOR GRAPHICAL HYDROLOGIC INFORMATION...PLEASE GO TO WEATHER.GOV AND CLICK ON YOUR STATE. SELECT RIVERS AND LAKES AHPS UNDER CURRENT CONDITIONS AND CLICK ON YOUR RIVER POINT. && GAC027-185-010128- /O.CON.KTAE.FL.W.0097.000000T0000Z-000000T0000Z/ /QUTG1.2.ER.141227T0855Z.141228T2200Z.000000T0000Z.NO/ 828 PM EST TUE DEC 30 2014 THE FLOOD WARNING CONTINUES FOR THE WITHLACOOCHEE RIVER NEAR QUITMAN (US 84). * UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED. * AT 8:00 PM TUESDAY THE STAGE WAS 25.0 FEET. * MODERATE FLOODING IS OCCURRING. * FLOOD STAGE IS 19.0 FEET. * IMPACT...AT 27.0 FEET...BEAVER RUN ROAD, SPAIN FERRY ROAD, AND OLD QUITMAN HIGHWAY ARE FLOODED. WATER WILL APPROACH STRUCTURES ALONG OLD QUITMAN HIGHWAY ON THE BROOKS COUNTY SIDE OF THE RIVER. && LAT...LON 3084 8346 3074 8355 3064 8342 3063 8322 3073 8341 3079 8335 $$ FLC079-010128- /O.CON.KTAE.FL.W.0098.000000T0000Z-150102T1359Z/ /PINF1.1.ER.141231T0316Z.150101T0000Z.150102T0759Z.NO/ 828 PM EST TUE DEC 30 2014 THE FLOOD WARNING CONTINUES FOR THE WITHLACOOCHEE RIVER NEAR PINETTA (CR 150). * UNTIL FRIDAY MORNING...OR UNTIL THE WARNING IS CANCELLED. * AT 8:00 PM TUESDAY THE STAGE WAS 78.8 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 79.0 FEET. * FORECAST...RISE ABOVE FLOOD STAGE BY TONIGHT AND CONTINUE TO RISE TO NEAR 79.9 FEET BY TOMORROW EVENING.THE RIVER WILL FALL BELOW FLOOD STAGE BY EARLY FRIDAY MORNING. && LAT...LON 3064 8342 3046 8329 3037 8320 3042 8316 3047 8320 3063 8322 $$
621 WGUS82 KTAE 311446 FLSTAE FLOOD STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 946 AM EST WED DEC 31 2014 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN FLORIDA... WITHLACOOCHEE RIVER NEAR PINETTA (CR 150) AFFECTING MADISON COUNTY ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA... WITHLACOOCHEE RIVER NEAR QUITMAN (US 84) AFFECTING BROOKS AND LOWNDES COUNTIES PRECAUTIONARY/PREPAREDNESS ACTIONS... ALL PERSONS WITH INTEREST ALONG THE RIVER SHOULD MONITOR THE LATEST FORECASTS. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN. FOR GRAPHICAL HYDROLOGIC INFORMATION...PLEASE GO TO WEATHER.GOV AND CLICK ON YOUR STATE. SELECT RIVERS AND LAKES AHPS UNDER CURRENT CONDITIONS AND CLICK ON YOUR RIVER POINT. && GAC027-185-011446- /O.CON.KTAE.FL.W.0097.000000T0000Z-000000T0000Z/ /QUTG1.2.ER.141227T0855Z.141228T2200Z.000000T0000Z.NO/ 946 AM EST WED DEC 31 2014 THE FLOOD WARNING CONTINUES FOR THE WITHLACOOCHEE RIVER NEAR QUITMAN (US 84). * UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED. * AT 9:00 AM WEDNESDAY THE STAGE WAS 23.8 FEET. * MINOR FLOODING IS OCCURRING AND WILL CONTINUE. * FLOOD STAGE IS 19.0 FEET. * IMPACT...AT 23.0 FEET...BOAT RAMP AT THE CLYATTVILLE NANKIN ROAD IS FLOODED. && LAT...LON 3084 8346 3074 8355 3064 8342 3063 8322 3073 8341 3079 8335 $$ FLC079-011446- /O.EXT.KTAE.FL.W.0098.000000T0000Z-150101T2100Z/ /PINF1.1.ER.141231T0536Z.150101T0000Z.150101T1500Z.NO/ 946 AM EST WED DEC 31 2014 THE FLOOD WARNING CONTINUES FOR THE WITHLACOOCHEE RIVER NEAR PINETTA (CR 150). * UNTIL THURSDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED. * AT 9:00 AM WEDNESDAY THE STAGE WAS 79.3 FEET. * MINOR FLOODING IS OCCURRING AND WILL CONTINUE. * FLOOD STAGE IS 79.0 FEET. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 79.6 FEET BY THIS EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE LATE THURSDAY MORNING. && LAT...LON 3064 8342 3046 8329 3037 8320 3042 8316 3047 8320 3063 8322 $$
985 WGUS82 KTAE 030320 FLSTAE FLOOD STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 1020 PM EST FRI JAN 2 2015 ...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN GEORGIA... WITHLACOOCHEE RIVER NEAR QUITMAN (US 84) AFFECTING BROOKS AND LOWNDES COUNTIES FOR GRAPHICAL HYDROLOGIC INFORMATION...PLEASE GO TO WEATHER.GOV AND CLICK ON YOUR STATE. SELECT RIVERS AND LAKES AHPS UNDER CURRENT CONDITIONS AND CLICK ON YOUR RIVER POINT. && GAC027-185-030350- /O.CAN.KTAE.FL.W.0097.000000T0000Z-150103T0320Z/ /QUTG1.2.ER.141227T0855Z.141228T2200Z.150102T1915Z.NO/ 1020 PM EST FRI JAN 2 2015 THE FLOOD WARNING IS CANCELLED FOR THE WITHLACOOCHEE RIVER NEAR QUITMAN (US 84). * AT 10:00 PM FRIDAY THE STAGE WAS 18.4 FEET. * FLOOD STAGE IS 19.0 FEET. && LAT...LON 3084 8346 3074 8355 3064 8342 3063 8322 3073 8341 3079 8335 $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this river flood warning went out at Dec 27, 4:06 AM EST, 36 minutes earlier.
Area forecast discussion, Dec 27, 4:06 AM EST, 36 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TALLAHASSEE FL 406 AM EST Sat Dec 27 2014 .Near Term [Through Today]... The regional upper-level pattern consists of deep layer ridging centered near the Florida Straits, and deep southwesterly flow between the southern and northern stream flow. At the surface, high pressure dominates the entire Southeast, centered over the Mid-Atlantic coast. Through today, the northern and southern stream flow will merge and force Gulf cyclogenesis along the southern TX coast, with the subsequent low moving quickly along the Gulf coast to near southern LA by this evening. As the system develops, it will strengthen the already present warm front positioned along the northern Gulf coast. Resultant isentropic ascent in an anomalously high plume of PWATs around 2" will force a large area of rain from near Destin, west to Corpus Christi. The heaviest rain will be focused primarily over LA and southern MS. It looks as though most of the rain will stay just west of our Florida and Alabama counties, and we'll carry just a 20 PoP over our westernmost few counties. However, most locations across the Tri-State region will notice an increase in cloud cover through the day. High temperatures will climb into the upper 60s across southeast Alabama, increasing to the middle 70s over the southeast Big Bend. .Short Term [Tonight Through Monday]... A low pressure system will be moving through the Southeast during this period. Most of the rainfall associated with this system will stay to the north, but a cold front will pass on Monday. Northwestern parts of the CWA will see a slight chance for rain on Sunday and a good chance for rain on Monday morning. Elsewhere, about a 30 percent chance for rain on Monday. Isolated thunder is possible. Temps will be warmer with southerly flow at the sfc. Lows will be in the upper 50s and highs will be in the mid to upper 70s on Sunday and low to mid 70s on Monday. .Long Term [Monday Night Through Saturday]... The upper level pattern will be zonal throughout this forecast period. High pressure will begin to build in on Tuesday bringing cooler drier air at the sfc. Moisture will advect back into the region on Friday as another Gulf Low spins up south of Texas bringing southerly flow. With the low and associated fronts well to our north and west rain chances will be low at this time and confined to the northwestern portion of the CWA. Clouds will advect in well ahead of this system on Friday. Temps will be seasonable with lows mainly in the 40s and highs mainly in the 60s. && .Aviation... [Through 06Z Sunday] Clouds will increase through the day, though will remain above restrictive levels and will mostly be middle and upper level cloudiness. Possible MVFR visibilities at TLH and VLD this morning will scatter out quickly after sunrise. && .Marine... Low winds and seas will prevail for the next few days as weak high pressure in place currently is followed by a weak low. Expect winds to pick up midweek as the pressure gradient tightens. Advisory level winds are not expected at this time. Cautionary levels are likely on Tuesday night. && .Fire Weather... Easterly flow, veering southerly, will increase moisture levels across the region over the next several days. This will preclude hazardous fire weather conditions. && .Hydrology... Most area rivers are reaching crest, or have already begun receding from recent heavy rainfall. The Apalachicola, Choctawhatchee, Little, Ochlockonee, Shoal, and Withlacoochee Rivers are all in or about to reach flood stage. More specific information for points along these and other area rivers can be found at http://water.weather.gov/ahps. Very little rainfall is expected across the region over the next several days, with 5-day accumulations below 1.0 and possibly 0.5 inch(es). && .Preliminary Point Temps/PoPs... Tallahassee 72 55 76 60 74 / 0 10 10 40 30 Panama City 67 59 76 63 72 / 10 20 20 50 30 Dothan 66 56 75 58 70 / 20 40 30 60 30 Albany 68 53 76 59 72 / 10 20 20 50 30 Valdosta 71 56 77 60 75 / 0 10 10 30 30 Cross City 75 57 77 60 76 / 0 10 10 30 20 Apalachicola 68 59 73 63 72 / 0 10 10 40 30 && .TAE Watches/Warnings/Advisories... FL...None. GA...None. AL...None. GM...None. && NEAR TERM...HARRIGAN SHORT TERM...MCDERMOTT LONG TERM...MCDERMOTT AVIATION...HARRIGAN MARINE...MCDERMOTT FIRE WEATHER...HARRIGAN HYDROLOGY...HARRIGAN
Nearby
River Flood Warnings in Georgia, 2014Every river flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.